# SDR P9RA20050092

- Difficulty date: June 16, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION FROM SJU, NOSE GEAR LIGHT REMAINED ON.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  REMOVED PROXIMITY BOX AND CLEANED THE CONTACTS.  PERFORMED A-SYSTEM TEST IAW M/M.  SYSTEM CHECKS NORMAL.  NO PART REPLACEMENT.  6/22/05 ADDITIONAL MAINTENANCE ACTIONS PERFORMED.  EVALUATION OF REPEAT WRITE UPS CONCERNING NOSE GEAR INDICATION.  REMOVED AND REPLACED NOSE GEAR UP/DOWN LOCK SENSOR IAW M/M.  REPAIRED CHAFED WIRE AT NOSE GEAR PROXIMITY SENSOR IAW SWPM.  CYCLED GEAR NUMEROUS TIMES WITH NO FAULT INDICATION.  RETRACT CYLINDER LEAK TESTED PER M/M.  NO DEFECTS NOTED.
